PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 125 | 2 | 101-129
Tytuł artykułu

Surjectivity of convolution operators on spaces of ultradifferentiable functions of Roumieu type

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $ε_{{ω}}(I)$ denote the space of all ω-ultradifferentiable functions of Roumieu type on an open interval I in ℝ. In the special case ω(t) = t we get the real-analytic functions on I. For $μ ∈ ε_{{ω}}(I)'$ with $supp(μ) = {0}$ one can define the convolution operator $T_μ: ε_{{ω}}(I) → ε_{{ω}}(I)$, $T_μ(f)(x):= ⟨μ,f(x-·)⟩$. We give a characterization of the surjectivity of $T_μ$ for quasianalytic classes $ε_{{ω}}(I)$, where I = ℝ or I is an open, bounded interval in ℝ. This characterization is given in terms of the distribution of zeros of the Fourier Laplace transform $\widehat μ$ of μ.
Słowa kluczowe
Czasopismo
Rocznik
Tom
125
Numer
2
Strony
101-129
Opis fizyczny
Daty
wydano
1997
otrzymano
1994-05-26
poprawiono
1997-01-22
Twórcy
autor
  • Mathematisches Institut, der Heinrich-Heine-Universität, Universitätsstr. 1, 40225 Düsseldorf, Germany
Bibliografia
  • [1] L. V. Ahlfors, Conformal Invariants. Topics in Geometric Function Theory, McGraw-Hill, 1973.
  • [2] C. A. Berenstein and B. A. Taylor, A new look at interpolation theory for entire functions of one variable, Adv. in Math. 33 (1979), 109-143.
  • [3] A. Beurling, Quasianalyticity and general distributions, Lectures 4 and 5, Amer. Math. Soc. Summer Institute (Stanford, 1961).
  • [4] G. Björck, Linear partial differential operators and generalized distributions, Ark. Mat. 6 (1965), 351-407.
  • [5] R. W. Braun, A sufficient criterion for the vanishing of $proj^1$ for (DFS)-spectra, preprint.
  • [6] R. W. Braun, R. Meise and B. A. Taylor, Ultradifferentiable functions and Fourier analysis, Results Math. 17 (1990), 206-237.
  • [7] R. W. Braun, R. Meise and D. Vogt, Existence of fundamental solutions and surjectivity of convolution operators on classes of ultra-differentiable functions, Proc. London Math. Soc. (3) 61 (1990), 344-370.
  • [8] R. W. Braun, R. Meise and D. Vogt, Characterization of the linear partial differential operators with constant coefficients which are surjective on non-quasianalytic classes of Roumieu type, Math. Nachr. 168 (1994), 19-54.
  • [9] Yu. F. Korobeĭnik, Solvability of a convolution equation in some classes of analytic functions, Mat. Zametki 49 (2) (1991), 76-83 (in Russian); English transl.: Math. Notes 49 (1991), 165-172.
  • [10] G. Köthe, Topological Vector Spaces II, Grundlehren Math. Wiss. 237, Springer, 1979.
  • [11] M. Langenbruch, Hyperfunction fundamental solutions of surjective convolution operators on real analytic functions, J. Funct. Anal. 131 (1995), 78-93.
  • [12] R. Meise, Sequence space representations for zero-solutions of convolution equations on ultradifferentiable functions of Roumieu type, Studia Math. 92 (1989), 211-230.
  • [13] R. Meise, Sequence space representations for (DFN)-algebras of entire functions modulo closed ideals, J. Reine Angew. Math. 363 (1985), 59-95.
  • [14] R. Meise, B. A. Taylor and D. Vogt, Equivalence of slowly decreasing conditions and local Fourier expansions, Indiana Univ. Math. J. 36 (1987), 729-756.
  • [15] R. Meise und D. Vogt, Einführung in die Funktionalanalysis, Vieweg, Braunschweig, 1992.
  • [16] T. Meyer, Die Fourier-Laplace-Transformation quasianalytischer Funktionale und ihre Anwendung auf Faltungsoperatoren, Diplomarbeit, Düsseldorf, 1989.
  • [17] T. Meyer, Surjektivität von Faltungsoperatoren auf Räumen ultradifferenzierbarer Funktionen vom Roumieu Typ, Thesis, Düsseldorf, 1992.
  • [18] S. Momm, Closed principal ideals in nonradial Hörmander algebras, Arch. Math. (Basel) 58 (1992), 47-55.
  • [19] S. Momm, Convolution equations on the analytic functions on convex domains in the plane, Bull. Sci. Math. 118 (1994), 259-270.
  • [20] S. Momm, Ideale in gewichteten Algebren holomorpher Funktionen auf dem Einheitskreis, Dissertation, Düsseldorf, 1988.
  • [21] V. V. Napalkov and I. A. Rudakov, Convolution operator in the space of real analytic functions, Mat. Zametki 49 (3) (1991), 57-65 (in Russian); English transl.: Math. Notes 49 (1991), 266-271.
  • [22] V. P. Palamodov, The projective limit functor in the category of linear topological spaces, Math. USSR-Sb. 4 (1968), 529-559.
  • [23] C. Roumieu, Sur quelques extensions de la notion de distribution, Ann. Sci. École Norm. Sup. (3) 77 (1960), 41-121.
  • [24] B. A. Taylor, Analytically uniform spaces of infinitely differentiable functions, Comm. Pure Appl. Math. 24 (1971), 39-51.
  • [25] D. Vogt, Lectures on projective spectra of (DF)-spaces, Universität Wuppertal, 1987.
  • [26] D. Vogt, Topics on projective spectra of (LB)-spaces, in: Advances in the Theory of Fréchet Spaces, T. Terzioğlu (ed.), NATO Adv. Sci. Inst. Ser. C 287, Kluwer, Dordrecht, 1989, 11-27.
  • [27] D. Vogt, Regularity properties of (LF)-spaces, in: Progress in Functional Analysis, K. D. Bierstedt, J. Bonet, J. Horváth and M. Maestre (eds.), North-Holland Math. Stud. 170, North-Holland, 1992, 57-84.
  • [28] J. Wengenroth, Acyclic inductive spectra of Fréchet spaces, Studia Math. 120 (1996), 247-258.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv125i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.